# SDR UALA2008111302091

- Difficulty date: April 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,254 hours, 8,918 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK "OFF" LIGHT WITH ASSOCIATED "L PACK OFF" DISPLAYED IN CRUISE WITH PACK SELECTED TO "STBY" (REF DF583) DUCT PRESSURE AND PRESSURIZATION NORMAL.  RECURRED ON FLT 9834-13.  REPLACED LT PACK FLOW CONTROL AND SHUTOFF VALVE.  OPS CHECK GOOD.  LEFT PACK DOES NOT SUPPLY SUFFICIENT AIR FOR CABIN PRESSURE WHEN LEFT WING ANTI-ICE IS SWITCHED ON.  PACK AIR SUPPLY IS SUFFICIENT WITH ANTI-ICE OFF.  SAME CONDITION WITH RIGHT BLEED SUPPLYING LEFT SIDE.  FOR TROUBLESHOOTING LT AND RT FLOW CONTROL VALVE WERE SWAPPED.  FOUND PROBLEM FOLLOWED TO RIGHT  FLOW CONTROL VALVE.  REPLACED RT FLOW CONTROL VALVE.  BOTH PACKS OPS CHECK NORMAL.
